# SDR NACA2023081700002

- Difficulty date: August 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,471 hours, 17,677 cycles
- Engine: Pwa PW4062
- Engine time: 344 hours, 137 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK AT BLADE 2B 5 7/16 INCHES FROM ROOT 1/32 DEP 1/8 WIDTH. BLENDED NICK PER AMM B767 72-31-02 NDT GOOD
